# SDR SIMA200312715

- Difficulty date: April 21, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION, GALLEY AREA RIGHT AFT SILL HAS CORROSION.  REMOVED AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM 51-40-02/06, 51-20-03.  (M)
